A 38-year-old male asked:
I am being treated for high blood pressure. taking cozaar (losartan) 100mg and hctz. since taking cozaar (losartan) experiencing chest pressure should i just deal with it?
1 doctor answer • 1 doctor weighed in
Dr. Ahmad Ibrahimanswered
Urgent Care 21 years experience
I would go to the ER: Chest pressure/pain can have serious consequences. I would call 911 or go tot he emergency room for proper assessment of this complaint. Good luck
Created for people with ongoing healthcare needs but benefits everyone.
3.2k viewsAnswered >2 years ago
Last updated Feb 18, 2015
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.